GLOBAL DYNAMICS OF A MALARIA MODEL WITH PARTIAL IMMUNITY AND TWO DISCRETE TIME DELAYS

Chiyaka, C; Mukandavire, Z; Das, P; (2011) GLOBAL DYNAMICS OF A MALARIA MODEL WITH PARTIAL IMMUNITY AND TWO DISCRETE TIME DELAYS. International Journal of Biomathematics, 4 (2). pp. 135-147. ISSN 1793-5245 http://researchonline.lshtm.ac.uk/id/eprint/333673

Permanent Identifier

Use this permanent URL when citing or linking to this resource.

http://researchonline.lshtm.ac.uk/id/eprint/333673

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Google Scholar